Research Repository

Comments on an Inequality for the Sum of Powers of Positive Integers

Sándor, József (1999) Comments on an Inequality for the Sum of Powers of Positive Integers. RGMIA research report collection, 2 (2).

[img] Text
PowPosInt.pdf
Restricted to Repository staff only

Download (113kB)

Abstract

Certain remarks on some inequalities considered by S.S. Dragomir and J. van der Hoek (J. Math. Anal. Appl. 22 (1998), 542-556) are given.

Item Type: Article
Uncontrolled Keywords: inequalities, positive integers, guessing theory
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Depositing User: Research Group in Mathematical Inequalities and Applications
Date Deposited: 19 Jul 2012 00:56
Last Modified: 23 May 2013 16:49
URI: http://vuir.vu.edu.au/id/eprint/17200
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar